Jump to content

switched to 2 mg of valium last night what do i do now


Recommended Posts

Have been on .25 klonopin Just switched to 2mg of valium last night . When does the drowsiness wear off during the day.  I am still very nauseous today  and body temperature is low  which makes me shaky. Scared to take the valium tonight.  thanks
Link to comment
Share on other sites

Have been on .25 klonopin Just switched to 2mg of valium last night . When does the drowsiness wear off during the day.  I am still very nauseous today  and body temperature is low  which makes me shaky. Scared to take the valium tonight.  thanks

 

Aura,

 

For an even crossover, .25mg of klonopin would equal 5mg of Valium. Are you able to take 5mg and then taper down from there?

 

 

Link to comment
Share on other sites

 

Aura,

 

For an even crossover, .25mg of klonopin would equal 5mg of Valium. Are you able to take 5mg and then taper down from there?

 

 

 

cuban4real is quite correct.  if you are only taking 2mgs of Valium then you have undergone a rather drastic cut in your daily dosage.  You need to be taking 5mgs of Valium to equal a Klonopin dose of 0.25mgs.

Link to comment
Share on other sites

 

Aura,

 

For an even crossover, .25mg of klonopin would equal 5mg of Valium. Are you able to take 5mg and then taper down from there?

 

 

 

cuban4real is quite correct.  if you are only taking 2mgs of Valium then you have undergone a rather drastic cut in your daily dosage.  You need to be taking 5mgs of Valium to equal a Klonopin dose of 0.25mgs.

 

Is your doctor willing to increase your Valium to the proper equivalency of 5 mgs?

 

It sometimes takes a week or so for the body to acclimate to Valium.  The sedation that Valium can cause should wear off in a week or so.

Link to comment
Share on other sites

I had cut the klonopin last week to .125 then had bad reaction after a couple of days then went back to .25 for one day then went on the valium.  it gets real confusing. I just want to get off.  Doctor still believes that the symptoms are from returning anxiety and not withdrawl. She says i am on such a low dose that its not withdrawl.  I just want to get rid of the side effects i do start feeling better by afternoon
Link to comment
Share on other sites

I had cut the klonopin last week to .125 then had bad reaction after a couple of days then went back to .25 for one day then went on the valium.  it gets real confusing. I just want to get off.  Doctor still believes that the symptoms are from returning anxiety and not withdrawl. She says i am on such a low dose that its not withdrawl.   I just want to get rid of the side effects i do start feeling better by afternoon

 

Lots of buddies can tell you that's not true  ;)  You may feel anxiety but it's most likely your body trying to right itself from the decrease of the drug. Unfortunately you may not be able to avoid some uncomfortable symptoms of wd. I hear your frustration about being done with this but take it slow and steady, and try not to increase the dose.

You can get through this, you're almost there!  :thumbsup: 

Link to comment
Share on other sites

thank you all for your help.  are afternoons better for most everyone.  Mornings seem to be the worst.  Its hard to eat until late afternoon thats when my body temperature starts to hit in the 98.4  vs sometimes as low as 96 in the morning

 

Link to comment
Share on other sites

Morning were my worst time and I've seen most members have this problem too. It could be that you have high cortisol in the mornings (which is normal) but in benzo wd it feels a lot worse. I had problems with body temperature too, it's like the internal thermostat is broken, that too will correct itself after time.

 

Hang in there aura, I know it's hard but you can get through this  :mybuddy:

Link to comment
Share on other sites

Doctor still believes that the symptoms are from returning anxiety and not withdrawl. She says i am on such a low dose that its not withdrawl.   I just want to get rid of the side effects i do start feeling better by afternoon

 

Your doctor, as all of your buddies can a test, is wrong!  Even when you stop taking your dose altogether you will still be dealing with withdrawal.  Until the GABA receptors in your body heal and learn to function on there own again, and until your CNS recovers, you will still feel the effects of this drug.

 

You really need to think about increasing your dose to the proper equivalency of 5mgs, otherwise you could be asking for even worse withdrawals!  Please show your doctor a copy of the Ashton Manual.

Link to comment
Share on other sites

My dr is saying the same thing to me...  its all anxiety....  and not w/d....    I never know what to believe....  I have friends and family saying listen tothe dr...  then I have people on forums saying drs are all wrong...  Its like I can see both sides...  I am a ping pong going back and forth on what I believe... :idiot:   
Link to comment
Share on other sites

meljo,  thats exactly how i feel also  are your mornings horrid then it gets better by afternoob.  last night i did not sleep well  not enough sleep and i dont sleep during the day  its awful and i9 am alone which makes it worst. right now my body is freezing but my houdr is at 74. sorry for rambleing but thats how all this makes me feel.  hyper.  im only on 2 mg. of valium which i just switched over from klonopin. 
Link to comment
Share on other sites

well i was that way when tapered xanax...when switched to valium it was better... but i did  a turle taper.....  10mg over 18 months ... 
Link to comment
Share on other sites

Just took another 1 mg of valium this afternoon to see if it will make me feel better took it an hr ago and not much better except for being drowsy  but still can not take nap.  whish i could. 
Link to comment
Share on other sites

I stopped valium at 2mg cold turkey and can attest that even that "low" dosage can cause weeks of misery after "short term" use (7 weeks plus a few weeks of ativan).  My doctor told me that I probably got lyme disease or epstien barr at the exact same time that I went off the valium, despite the fact that my symptoms dont match either disease.  If this doctor wont help you, maybe you could find one who will be more helpful on your path to health.

Hang in there!

Shell

 

Link to comment
Share on other sites

×
×
  • Create New...